Closing geodesics in c1 topology

Ludovic Rifford UniversitĀ“e de Nice-Sophia

Differential Geometry mathscidoc:1609.10274

Journal of Differential Geometry, 91, (3), 361-381, 2012
Given a closed Riemannian manifold, we show how to close an orbit of the geodesic flow by a small perturbation of the metric in the C1 topology.
No keywords uploaded!
[ Download ] [ 2016-09-13 23:06:13 uploaded by admin ] [ 617 downloads ] [ 0 comments ] [ Cited by 3 ]
@inproceedings{ludovic2012closing,
  title={CLOSING GEODESICS IN C1 TOPOLOGY},
  author={Ludovic Rifford},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160913230613857897936},
  booktitle={Journal of Differential Geometry},
  volume={91},
  number={3},
  pages={361-381},
  year={2012},
}
Ludovic Rifford. CLOSING GEODESICS IN C1 TOPOLOGY. 2012. Vol. 91. In Journal of Differential Geometry. pp.361-381. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160913230613857897936.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved